# SDR FDEA201911192996

- Difficulty date: November 19, 2019
- Submitted: November 19, 2019
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 768
- Aircraft time: 33,065 hours, 18,089 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Blowout Panel
- Part number: 491B1220000029
- Part serial: 2090B5
- Condition: Gouged
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE, INBOARD THRUST REVERSER, HINGE LATCH PANEL, UPPER FACE GOUGED 2   SPOTS REMOVED AND REPLACED BLOW OUT DOOR ASSY IAW MRAS CMM 78-32-00, FIG 703.    EXHAUST SYSTEM - THRUST REVERSER GEN - #1 ENGINE I/B T/R HINGE LATCH PANEL -   FASTENER.  FASTENER.
